Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from arthritis, diabetes, thyroid. Taking inmecin, pregabid, joint pain on stopping. Treatment?

My Wife Aged 34 is suffering from Psoraitic Athretis , she is having diebetis + Thyroid too , Doctors have prescribed Oncotrex twice a week and folvite once a week. He sewllings have been in control after using these for One Month Inmecin 25 MG - 3 doz, Pregabid - 2 Doz , Shelcal OS - 2 Doz , Altroxin - 2 in Morning , Dianorm 1 1/2 wyslone 11/2 in Morning are other regular Medicines . The doctor is asking her to stop Inmecin and Pregabid , but if stopped she gets immense pain , what can be done to control her severe pain in all the Joints , if suggested will consult the Doctor . Kindly reply
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
there s no need to cut these medicine. u can as well continue. rather instead of plain shelcal u can try surbex osteo. rest of the combination looks good and shall continue.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor